arrow
Volume 28, Issue 4
The Lower Densities of Symmetric Perfect Sets

Chengqin Qu

Anal. Theory Appl., 28 (2012), pp. 377-384.

Published online: 2012-12

Export citation
  • Abstract

In this paper, we give the exact lower density of Hausdorff measure of a class of symmetric perfect sets.

  • Keywords

lower density, Hausdorff measure, symmetric perfect set.

  • AMS Subject Headings

28A80

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-28-377, author = {}, title = {The Lower Densities of Symmetric Perfect Sets}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {4}, pages = {377--384}, abstract = {

In this paper, we give the exact lower density of Hausdorff measure of a class of symmetric perfect sets.

}, issn = {1573-8175}, doi = {https://doi.org/10.3969/j.issn.1672-4070.2012.04.006}, url = {http://global-sci.org/intro/article_detail/ata/4571.html} }
TY - JOUR T1 - The Lower Densities of Symmetric Perfect Sets JO - Analysis in Theory and Applications VL - 4 SP - 377 EP - 384 PY - 2012 DA - 2012/12 SN - 28 DO - http://doi.org/10.3969/j.issn.1672-4070.2012.04.006 UR - https://global-sci.org/intro/article_detail/ata/4571.html KW - lower density, Hausdorff measure, symmetric perfect set. AB -

In this paper, we give the exact lower density of Hausdorff measure of a class of symmetric perfect sets.

Chengqin Qu. (1970). The Lower Densities of Symmetric Perfect Sets. Analysis in Theory and Applications. 28 (4). 377-384. doi:10.3969/j.issn.1672-4070.2012.04.006
Copy to clipboard
The citation has been copied to your clipboard